# SDR F3LA2010030800359

- Difficulty date: February 24, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N806FR
- Make and model: Airbus A318-111
- Aircraft serial: 2218
- Aircraft time: 20,765 hours, 10,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D53480019220
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON ROUTINE NR N0196. DURING C4 S1 CHECK INSP, NOTED CORROSION ON THE R2 DOOR THRESHOLD AROUND 2 FASTENERS LOCATED INBD OF THE AFT GIRT BAR LATCH.  MX REMOVED LEVEL 1 CORROSION, R & R THRESHOLD PLATE IAW SRM 53-41-14 / 51-21-11 / 54-75-12.
